Aa
A
A
Close
Avatar universal
Bowel and Bladder Incontinence from Chemotherapy
Is it possible that I am totally incontinent due to intrathecal cytarabine chemotherapy treatment for brain and meninges (not certain of presence) lymphoma?  I also received high doses of methotrexate for the brain lymphoma and R-CHOP for the body lymphoma.  My bowel and bladder do not receive the neurological signals required for me to be able to control each function.  It appears there is nerve damage and one neurologist told me that there is nothing that can be done to resolve the situation.  Do you have any recommendations for treatment?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
Avatar m tn
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ